Advanced search

MINIMAL FORMS WITH RESPECT TO FUNCTION-FIELDS OF CONICS.

(1995) MANUSCRIPTA MATHEMATICA. 86(1). p.23-48
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
HOFFMANN, DW, and J VANGEEL. 1995. “Minimal Forms with Respect to Function-fields of Conics.” Manuscripta Mathematica 86 (1): 23–48.
APA
HOFFMANN, DW, & VANGEEL, J. (1995). MINIMAL FORMS WITH RESPECT TO FUNCTION-FIELDS OF CONICS. MANUSCRIPTA MATHEMATICA, 86(1), 23–48.
Vancouver
1.
HOFFMANN D, VANGEEL J. MINIMAL FORMS WITH RESPECT TO FUNCTION-FIELDS OF CONICS. MANUSCRIPTA MATHEMATICA. 1995;86(1):23–48.
MLA
HOFFMANN, DW, and J VANGEEL. “Minimal Forms with Respect to Function-fields of Conics.” MANUSCRIPTA MATHEMATICA 86.1 (1995): 23–48. Print.
@article{192182,
  author       = {HOFFMANN, DW and VANGEEL, J},
  issn         = {0025-2611},
  journal      = {MANUSCRIPTA MATHEMATICA},
  language     = {eng},
  number       = {1},
  pages        = {23--48},
  title        = {MINIMAL FORMS WITH RESPECT TO FUNCTION-FIELDS OF CONICS.},
  volume       = {86},
  year         = {1995},
}